I posted this on the fm board

Discussion in 'Chit Chat' started by bevy2most, Jan 16, 2008.

  1. bevy2most

    bevy2most New Member

    yesterday, and I got no responses, so I figured it moves so quick I would try to get a response from ya'll.

    I started taking Neurontin, yesterday, and I slept for 3 1/2 hours after each dose. I only took 1/2 of the dose that I was prescribed. I was wondering if anybody else had this problem, oh I am also very off balance/dizzy. I also feel like I am more impaired/bad judgement.

    On the good side my pain has subsided some, and my mood seems better.

    So today I only took one 300mg this morning, and forced myself to stay awake, and I didn't take my afternoon dose, but I will take my dose before I go to bed. The dr. said that I can build up to 3600 mg every day. If I only took 900 mg yesterday and slept for a total of 16 hrs, what would the 3600mg's do to me.

    Any how I was wondering how this drug affects everyone else.

    Thanks for your help,
  2. monica33flowers

    monica33flowers New Member

    When I first started taking Neurontin it made me very sleepy and off balance. But as your body adjusts (about a week) those symptoms shouldn't be as strong.

    Just try taking the dose at night and see also if that makes you tired during the day.

    I'm currently on 600 mg. 4 times a day and my doc said that 2,400 mg a day is the max dose. I'm definitely going to ask her about the 3,600 because I would rather take the Neurontin than switch yet another med. She wants me to try Lyrica.
  3. joyfully

    joyfully New Member

    A couple years ago, my rheumy had me try Neurotin to see if it would help. I was a little groggy on the medication. I quit taking it because I didn't get any positive results from taking the medication. It just didn't do anything for me except make me a little groggy.
  4. blkkat

    blkkat New Member

    hi, I've been taking it for over 3 years now and yes i felt that way at first but im on such a low dose only 400mgs a day 100mgs morn

    200mgs around 4pm

    100mgs at 9pm why? well if im on 500mgs that's what i was put on first and i couldn't drive , i couldn't and almost called the cops cause i couldn't figure out how to drive through a intersection ,

    glad i made it and didn't call !!!! also coming out of a store i couldn't remember how or why i came. so i dropped it down to 400mgs and i was fine but also Ive tried to go just down to 300 mgs a day very slowly

    and my body just wants to die i hurt sooooo bad. neurontin helps my legs w/ the tingling, buzzing, cold numbness,
    sharp shooting, stabbing severe pain!! also in my arms.

    on such a small dose. i wonder if now w/DRS approval of course i could handle a higher dose and maybe my pain would be more under control and i could cut down on the opiates??

    wouldn't that be great!!! i bet i could handle it now , i think i didn't give it enough time to get used to it.

    sorry i hope i didn't hijack your post sorry if i did . your post just got me to thinking. thanks

    good luck Hun, BLKKAT
  5. sassilady

    sassilady New Member

    i've been taking nuerontin for 4 yrs now, at first it made me feel the same way, now i take 1800 mg per day. 3 yrs ago i didn't even think it was working so i quit taking it, i found out it was working, i could sure tell the diffence. so i started taking it again, now the md wants to try the lyrica. which i'm willing to try. nuerontin does not get rid of the pain totally, haven't found anything yet that does,
  6. jasminetee

    jasminetee Member

    I have CFS and secondary FMS which developed years later so that may be why I can't handle drugs like this. My doctor gave me Neurontin in liquid form so I could measure out the smallest amount possible to try it. I developed intense, long-lasting heart palps that went away shortly after i went off it. I have that problem with lots of drugs though.

    I hope it helps you.